CSpace  > 数学所
generaldivisorfunctionsinarithmeticprogressionstolargemoduli
Wei Fei1; Xue Boqing1; Zhang Yitang2
2016
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume59Issue:9Pages:1663
AbstractWe prove a result on the distribution of the general divisor functions in arithmetic progressions to smooth moduli which exceed the square root of the length.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43930
Collection数学所
Affiliation1.中国科学院数学与系统科学研究院
2.加利福尼亚大学
Recommended Citation
GB/T 7714
Wei Fei,Xue Boqing,Zhang Yitang. generaldivisorfunctionsinarithmeticprogressionstolargemoduli[J]. sciencechinamathematics,2016,59(9):1663.
APA Wei Fei,Xue Boqing,&Zhang Yitang.(2016).generaldivisorfunctionsinarithmeticprogressionstolargemoduli.sciencechinamathematics,59(9),1663.
MLA Wei Fei,et al."generaldivisorfunctionsinarithmeticprogressionstolargemoduli".sciencechinamathematics 59.9(2016):1663.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wei Fei]'s Articles
[Xue Boqing]'s Articles
[Zhang Yitang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wei Fei]'s Articles
[Xue Boqing]'s Articles
[Zhang Yitang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wei Fei]'s Articles
[Xue Boqing]'s Articles
[Zhang Yitang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.